MAUDE Adverse Event Report: CREGANNA MEDICAL ALSO D.B.A CREGANNA TACTX MEDICAL LOTUS INTRODUCER SET; INTRODUCER CATHETER

CREGANNA MEDICAL ALSO D.B.A CREGANNA TACTX MEDICAL LOTUS INTRODUCER SET; INTRODUCER CATHETER
Model Number H749NTR200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 08/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was not returned for review at the time of this report being completed.As the device was not available for investigation and examination, it was therefore not possible to carry out any dimensional, functional, visual or microscopic examination on the device and therefore the reported issue -patient vessel dissection and patient complications could not be determined.The compliant analysed classification is assigned as product not returned - complaint unable to confirm.A review of risk management documentation was completed.Based on the review of the risk documentation and information available, no updates are required to the risk documentation for the lotus introducer sheath device.There is no indication of a potential processing or design failure associated with this complaint.A review of the manufacturing documentation was completed.A review of the manufacturing documentation for lot # 546440 and all of its subcomponents was completed and found that the device met its material, assembly and product specifications at the time of release to distribution.The review of the router and subsequent sub assembly routers did not highlight any anomalies.As of 10-sep-2019, when the investigation review was completed, there was no other complaint associated with lot number 546440, for the as reported issue- patient vessel dissection and patient complications.From the information available, there is no evidence present to indicate that the device was not used per the directions for use/product label.The probable investigation conclusion code assigned to this complaint is 'known inherent risk of device.' the definition of known inherent risk of device is: 'reported adverse event known and documented in the labelling (including both short or long term known complications or adverse reactions)'.This complaint has been escalated to the quality management team.Based on the above conclusion, no further escalation or corrective action is required at this time.We will continue to monitor for these complaint types.
 
Event or Problem Description
Complaint description received at creganna medical is as follows: "they used the sheath.They implanted a 25 mm lotus edge valve successfully.At the end of the case when the sheath was removed, they noticed there was a vascular complication.The sheath was removed, the vascular complication was taken care off.There was no other complaint, the patient was fine.They used balloons and covered stent for the intervention." on10-sep-2019, the following additional information was received : 'the device inserted and removed from this artery was the lotus edge lis sheath, so it would be perceived that the sheath was the potential cause.There was a dissection in the arterial wall.The damage occured on the external iliac.No media has been provided for this case.'.
 
Additional Manufacturer Narrative
This follow-up 1 mdr is being sent as additional information regarding the complaint event was received from the distributor on (b)(6) 2019 as follows: 'the gfe response for additional information on vessel size: "i have looked back at the ct 3mensio analysis and the peripherals (legs) were not able to be visualized by this study due to poor contrast, so the bsc analysis could not measure them.The physician used ultrasound technology and injected contrast into the leg arteries to assess the size during the procedure.It was decided at that time that the arteries were big enough to insert the lis sheath.I do not have a measurement of the size." no images were available for this complaint.' the information above along with the complaint investigation report was sent to (b)(6) medical's clinician for review.The clinician initially questioned whether vessels were sized correctly and concluded that that the device operator thought the iliacs were large enough for the device based on the response received above.The clinician commented that they could not further assess the case independently without reviewing the actual images.The images were not available for review.Should the mages be received at creganna medical at a later time, we will send a follow up mdr with the information.Creganna will continue to monitor these type of complaints.The initial investigation conclusion sent on the initial mdr report remains as follows: the product was not returned for review at the time of this report being completed.As the device was not available for investigation and examination, it was therefore not possible to carry out any dimensional, functional, visual or microscopic examination on the device and therefore the reported issue -patient vessel dissection and patient complications could not be determined.The compliant analysed classification is assigned as product not returned - complaint unable to confirm.A review of risk management documentation was completed.Based on the review of the risk documentation and information available, no updates are required to the risk documentation for the lotus introducer sheath device.There is no indication of a potential processing or design failure associated with this complaint.A review of the manufacturing documentation was completed.A review of the manufacturing documentation for lot#: 546440 and all of its subcomponents was completed and found that the device met its material, assembly and product specifications at the time of release to distribution.The review of the router and subsequent sub assembly routers did not highlight any anomalies.As of 10-sep-2019, when the investigation review was completed, there was no other complaint associated with lot number: 546440, for the as reported issue- patient vessel dissection and patient complications.From the information available, there is no evidence present to indicate that the device was not used per the directions for use/product label.The probable investigation conclusion code assigned to this complaint is 'known inherent risk of device.' the definition of known inherent risk of device is: 'reported adverse event known and documented in the labelling (including both short or long term known complications or adverse reactions).' this complaint has been escalated to the quality management team.Based on the above conclusion, no further escalation or corrective action is required at this time.We will continue to monitor for these complaint types.
 
Event or Problem Description
Complaint description received at creganna medical is as follows: "they used the sheath.They implanted a 25mm lotus edge valve successfully.At the end of the case when the sheath was removed, they noticed there was a vascular complication.The sheath was removed, the vascular complication was taken care off.There was no other complaint, the patient was fine.They used balloons and covered stent for the intervention." on10-sep-2019, the following additional information was received : 'the device inserted and removed from this artery was the lotus edge lis sheath, so it would be perceived that the sheath was the potential cause.There was a dissection in the arterial wall the damage occured on the external iliac no media has been provided for this case'.

Brand Name
LOTUS INTRODUCER SET
Common Device Name
INTRODUCER CATHETER
Manufacturer (Section D)
CREGANNA MEDICAL ALSO D.B.A CREGANNA TACTX MEDICAL
parkmore west
galway, H91 V N2T
EI  H91 VN2T
MDR Report Key9006469
Report Number3004193842-2019-00014
Device Sequence Number3169700
Product Code DYB
UDI-Device Identifier05391526210116
UDI-Public(01)05391526210116(17)210312(10)546440
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K140338
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/12/2021
Device Model NumberH749NTR200
Device Catalogue NumberLIS-L
Device Lot Number546440
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2019
Supplement Date Received by Manufacturer10/29/2019
Initial Report FDA Received Date09/12/2019
Supplement Report FDA Received Date11/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;